Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generalized Möbius inversion formula


Author: D. C. Lewis
Journal: Bull. Amer. Math. Soc. 78 (1972), 558-561
MSC (1970): Primary 05C15, 06A10
MathSciNet review: 0299485
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15, 06A10

Retrieve articles in all journals with MSC (1970): 05C15, 06A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12999-9